• Title of article

    Characterization of H-monotone operators with applications to variational inclusions

  • Author/Authors

    Lu-Chuan Zeng، نويسنده , , Sy-Ming Guu، نويسنده , , Jen-Chih Yao، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2005
  • Pages
    9
  • From page
    329
  • To page
    337
  • Abstract
    This paper establishes necessary and sufficient conditions for operators to be H-monotone. Based on these conditions, we introduce a new iterative algorithm for solving a class of variational inclusions. Strong convergence of this algorithm is established under appropriate assumptions on the parameters. Estimate of its convergence rate is also provided.
  • Keywords
    H-monotone operator , Resolvent operator technique , Iterative algorithm , Variational inclusion
  • Journal title
    Computers and Mathematics with Applications
  • Serial Year
    2005
  • Journal title
    Computers and Mathematics with Applications
  • Record number

    920300